What is Alvedon paracetamol used for?
Indications for paracetamol Paracetamol is indicated to treat temporary fever and pain conditions of a mild nature, such as fever in colds, headaches, toothaches, menstrual cramps, muscle and joint pain.
How often can you take Alvedon?
Take one tablet every four to six hours when necessary to a maximum of four doses in 24 hours. Paracetamol 500mg Tablets should not be given to children under 10 years of age.
How do you take Alvedon?
Adult 1-2 tab every 6-8 hr. Childn ½-1 tab every 6-8 hr. View Alvedon overdosage for action to be taken in the event of an overdose. May be taken with or without food.
Is Alvedon safe?
In general, acetaminophen (the active ingredient contained in Alvedon) is well-tolerated when administered in therapeutic doses. The most commonly reported adverse reactions have included nausea, vomiting, constipation. Injection site pain and injection site reaction have been reported with the IV product.
How long does Alvedon take to work?
Alvedon 24 mg/ml oral solution for children contains paracetamol, which is recommended as first-line treatment for fever and mild-to-moderate pain in children. It starts to relieve fever within 30-60 minutes of dosing.
How long does it take for Alvedon to work?
Alvedon 24 mg/ml 100ml oral solution for children It starts to relieve fever within 30-60 minutes of dosing.
How long does Alvedon last?
Treatment with N-acetylcysteine may be used for up to 24 hours after administration of paracetamol; however, the maximum protective effect is only obtained up to 8 hours post-administration. The effectiveness of this antidote declines sharply after this 8 hour time period.
Does Alvedon make you tired?
Does paracetamol make you sleepy? Yes. One of the most frequent side effects of paracetamol is exhaustion and fatigue, which causes one to fall asleep more frequently. The acetaminophen or the antihistamine content in the product can provide aid for sleep during nighttime specifically.